English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Stardust from Asymptotic Giant Branch Stars

MPS-Authors
/persons/resource/persons101012

Hoppe,  P.
Particle Chemistry, Max Planck Institute for Chemistry, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Gail, H. P., Zhukovska, S. V., Hoppe, P., & Trieloff, M. (2009). Stardust from Asymptotic Giant Branch Stars. Astrophysical Journal, 698(2), 1136-1154.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-82A6-0
Abstract
There is no abstract available